# SDR CALA9700044

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Nr 2 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 GALLEY UPPER COMPARTMENT FLOOR CORRODED.  THE CORROSION WAS REMOVED, TWO DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-1.
